# SDR CA071203003

- Difficulty date: December 3, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,415 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: D7341
- Part serial: 118289
- Condition: Failed
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) THE AUXILIARY FUEL PUMP LIGHT CAME, AND WOULD NOT EXTINQUISH. TROUBLESHOOTING REVEALED THAT THE PUMP WAS NO LONGER PUMPING FUEL. THE PUMP WAS CHANGED, LEAK, AND FUNCTION CHECKED SERVICEABLE. (TC 20071203003)
